Invariance of entropy for maps isotopic to Anosov


Journal article


Pablo D. Carrasco, Cristina Lizana, Enrique Pujals, Carlos H. Vásquez
Nonlinearity, vol. 34(3), 2021, pp. 1612-1632



Cite

APA
Carrasco, P. D., Lizana, C., Pujals, E., & Vásquez, C. H. (2021). Invariance of entropy for maps isotopic to Anosov. Nonlinearity, 34(3), 1612–1632.

Chicago/Turabian
Carrasco, Pablo D., Cristina Lizana, Enrique Pujals, and Carlos H. Vásquez. “Invariance of Entropy for Maps Isotopic to Anosov.” Nonlinearity 34, no. 3 (2021): 1612–1632.

MLA
Carrasco, Pablo D., et al. “Invariance of Entropy for Maps Isotopic to Anosov.” Nonlinearity, vol. 34, no. 3, 2021, pp. 1612–32.